1 doctor weighed in:

I'm on Apixaban twice a day for clots on the lungs was diagnosed 3 months ago but still feeling rotten now my hemotologist has put me on flucloxacilli?

1 doctor weighed in
Dr. Richard Zimon
Internal Medicine

In brief: I do not

know why your hematologist is treating you with antibiotics thus more information is needed but I can say that the blood clots (pulmonary emboli) are a sign of other medical issues and the combination of these could make you continue to feel "rotten"!!!!! Speak with your hematologist (blood clotting expert) about how you feel and do not hesitate to tell him/her about your continuing symptoms! Z

In brief: I do not

know why your hematologist is treating you with antibiotics thus more information is needed but I can say that the blood clots (pulmonary emboli) are a sign of other medical issues and the combination of these could make you continue to feel "rotten"!!!!! Speak with your hematologist (blood clotting expert) about how you feel and do not hesitate to tell him/her about your continuing symptoms! Z
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors